# SDR 97ZZZM598

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 294.5-312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SUPPORT INTERCOSTAL HAS CORROSION BETWEEN FS 294.5-312 LBL 12.  REMOVED INTERCOSTAL AND FABRICATED NEW INTERCOSTAL AND 2 INCH T-ANGLES 17 INCH BY 2 INCH BY 1 INCH FROM 7075 T6 .090.  FABRICATED STRAP 15.5 INCH BY 2 INCH.  INSTALLED IAW SRM 53-10-2.
